Doctor insights on:
Adverse Reaction To Vaginal Metrogel
Using metrogel vaginal would it cause head to feel funny I'm scared of Meds cause side effects or reaction or dizziness sjs or numbness ?
About fear...: Fear makes the head feel funny. As president Franklin D. Roosevelt once said about 80 years ago, "... let me assert my firm belief that the only thing we have to fear is fear itself..." Medicine is full of uncertainties, so one must find a doctor to trust. If that doctor says don't worry, then fear not. A good doctor will let his patient know when the time comes to worry, no sooner and no later. ...Read more
Is it normal to have an increased vaginal discharge while using Metrogel for an apparent infection?
Possible: Just finish you treatment course and then if still having discharge two days later, get rechecked. ...Read more
If I take metrogel vaginal will that help with burning around the clitoris or jus the vagina whole?
After using metrogel to treat my bv, i've had vaginal itching. Is that a side affect and if so how long after the last dose does it go away?
See your doctor: If there hasn't been any resolution for a month, see your doctor. He/she should be able to diagnose and treat it appropriately. ...Read more
I have unprotected sex while on metrogel-vaginal. What can happen to me? My boyfriend went to the doctor and they say he is ok.
Topical metronidazol: This should have no serious side-effects. Peripheral neuropathy has been described with systemic use of metronidazole, but not with topical applications. Anything can cause allergic reactions, but otherwise there should be no problem, although if you are having unprotected sex you may become pregnant, or if your bf is not monogamous, stds are always possible. ...Read more
I have vaginal irritation, discharge i can see inside & pain below my bellybutton. I took metrogel or BV & flucanzazole for precaution what's the prob?
See gynecologist: You and the discharge need to be examined to clearly establish a diagnosis. This cannot be done over the internet. Go see someone and get managed appropriately. Good luck. ...Read more
Vaginal itching 5 wks. Treated twice w/ 1-day Monistat, before & after period. Still itch. Assumed BV, got Metrogel. Then, 3-day Monistat. Still itch!
Need more info: Go back to your GYN. Have him/her do a culture to make sure that you do indeed have a yeast infection. Also have the GYN demonstrate the proper way to utilize the vaginal prescription drug and use it as directed. By the way if you are diabetic that also may be a problem here. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Metrogel vaginal agent
- Metrogel vaginal dosage
- Adverse reaction to biotin
- Ask a doctor a question free online
- Adverse reaction to niacin
- Adverse reaction to rabies vaccine
- Adverse reaction to shingles vaccine
- Adverse food reaction
- Talk to a gynecologist online for free